# SDR CALA2015030493202

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 52,053 hours, 6,114 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT PN 65B02502-77 CRACKED AT 2ND FASTENER INBD OF THE BS 2598 BULKHEAD  INNER CHORD RT SIDE.  DAMAGE REMOVED, HFEC, NO CRACK INDICATION.  FABRICATED & INSTALLED REPAIR IAW EN-53-0359-01.  REPAIR IAW EVA 81278 IS TIME LIMITED, NEW APPROVAL MUST BE ISSUED PRIOR TO INSPECTION.  THRESHOLD OR AIRWORTHINESS CERTIFICATE IS NO LONGER VALID.  THIS REPAIR IS PERMANENT PROVIDED RECHECKS ARE ACCOMPLISHED ON MF5095.
